CureZone   Log On   Join
2nd does of Ivermectin worse than first!
 
China49 Views: 719
Published: 9 years ago
 

2nd does of Ivermectin worse than first!


Continuation of my thread on side efects of Ivermectin.

I took the 2nd does a week later and two days after that felt even worse, Coughing up mighty amounts if flem,but my lungs are burning too. I am in a lot of pain. Basically got bad flu symptems, temperature, cold, shivering, pains in gut and diarhoea.

I am presuming its hinting the strongys hard! its certainly hitting me hard!

I am not going to be able to take the third does this week, I am about to go on a ski trip next weekend and desperately want to feel fit for it.

I am also on amoxillin for my lungs and taking alot of liver support.

Will the thrid dose be easier.....or is it going to get worse each time?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.547 sec, (1)